# SDR SWAA2023030605325

- Difficulty date: February 20, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N8710M
- Make and model: Boeing 737-8
- Aircraft serial: 42567
- Aircraft time: 10,944 hours, 5,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Obstructed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENNCY LIGHT INOP<[01] PERFORMED TROBLESHOOT EMERGENCY LIGHTS INOP; FOUND 5 BATTERIES PACK BAD M2335; M1694; M1695; M1672; M1671; BATTERIES NEED TO BE REPLACE PER AMM 33-51-06-960-802;[02] VERIFIED CORRECTIVE ACTION 1;[03] COMPLETED STEP 1; PARTIAL WORK ACCOMPLISHED FOR STEPS 2-5;[04] STEP 1 COMPLETED; STEPS 2-5 PARTIAL UPDATED.;[05] COMPLETED STEPS 2-5;[06] STEPS 2-5 ARE COMPLETED.
